MAUDE Adverse Event Report: INVIVO CORPORATION INVIVO CORPORATION EXPRESSION MRI PATIENT MONITORING SYSTEM; PHYSIOLOGICAL PATIENT MONITOR

INVIVO CORPORATION INVIVO CORPORATION EXPRESSION MRI PATIENT MONITORING SYSTEM; PHYSIOLOGICAL PATIENT MONITOR
Model Number 865214
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A follow-up report will be submitted once the investigation is complete.
 
Event or Problem Description
The customer reported that the device's wheel fell off and the nut fell inside the case.The device was not in clinical use when the issue occurred.
 
Additional Manufacturer Narrative
Submission of a report does not constitute an admission that medical personnel, user facility, importer, distributor, manufacturer, or product caused or contributed to the event.

Brand Name
INVIVO CORPORATION EXPRESSION MRI PATIENT MONITORING SYSTEM
Common Device Name
PHYSIOLOGICAL PATIENT MONITOR
Manufacturer (Section D)
INVIVO CORPORATION
12151 research parkway
suite 200
orlando FL 32826
MDR Report Key8741065
Report Number1051786-2019-00024
Device Sequence Number19204798
Product Code MWI
UDI-Device Identifier00884838016064
UDI-Public(01)00884838016064(
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K090785
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 06/18/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number865214
Device Catalogue Number865214
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 06/18/2019
Supplement Date Received by Manufacturer06/18/2019
Initial Report FDA Received Date06/27/2019
Supplement Report FDA Received Date07/31/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1